| Model Number |
26012804 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Osteolysis (2377); Metal Related Pathology (4530)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient has been experiencing pain from around 9 months post-op and blood tests showed raised metal ion levels.Revision was performed to remove the original stem and 28mm metal skirted head.There is metal-on-metal wear on the trunnion.
Event or Problem Description
Allegedly, patient has been experiencing pain from around 9 months post-op and blood tests showed raised metal ion levels.Revision was performed due to lysis, to remove the original stem and 28mm metal skirted head.There is metal on-metal wear on the trunnion.Revision njr number: (b)(4).Side: r primary asa: p2 - mild disease not incapacitating.Non-revised products: product id: pha06254 acetabular cup "procotyl® l" beaded coated+hap 44 grp b/ lot number: 1663283/ qty: 1.Product id: pha04604 rim-lock "a-class®" acetabular poly liner 0° size 28 group b/ lot number: 385786881650139/ qty: 1.
Additional Manufacturer Narrative
Section a.1: additional information in patient / section b.5: additional information in description/ section h.6: health code added.